Treatment for pins and needles in hand, headache, loss of appetite?
User rating for this question
I have pins and needles in my left hand, an ongoing headache for 11 days that imitrex 100mg did not take away when I took it 4 days ago, and loss of appetite.
Posted Sun, 16 Mar 2014 in Brain and Spine
Answered by Dr. Praveen Tayal 5 hours later
Brief Answer: Can be due to cervical spondylosis. Detailed Answer: Hello, Headache with pins and needles in the left hand can be due to - -Prolapse of disc in cervical spine. -Cervical stenosis or narrowing of holes from where nerves exit. -Cervical spondylsis. -Stress. -Deficiency of vitamin B12. I would order X-ray of neck in lateral view or MRI scan. This will help me isolate the cause. Treatment includes 1. Use of cervical collar helps in immobilisation and brings relief. 2. Medical drugs like pain killers - acetaminophen/ibuprofen and muscle relaxants might be helpful. 3. Methylcobalamin supplements are also recommended for nerve compression symptoms. 4. Cervical isometric exercises are beneficial to maintain the strength of the neck muscles. Neck and upper back stretching exercises, as well as light aerobic activities, also are recommended under the guidance of a physical therapist. 5. Hot fomentation helps in relieving acute symptoms. 6. You can avoid using a pillow. As you try these measures, I also encourage you to consult an orthopedician for both evaluation and to avail stronger prescription medications (if over the counter medications are not helpful). I hope this answers your query. In case you have additional questions or doubts, you can forward them to me, and I shall be glad to help you out. Wishing you good health. Regards. Dr. Praveen Tayal. For future query, you can directly approach me through my profile URL http://bit.ly/Dr-Praveen-Tayal
People also viewed
- Pins and needles hands and headache
- Treatment for pins and needles
- Is tingling of the hands or feet a side effect of anagrelide?
- Is redness of skin a side effect of nateglinide?
- Pins and needles in the ear treatment
- Is joint or muscle pain a side effect of kazano?
- Headaches and twinges and pins and needles in hands
- Is tingling of the hands or feet a side effect of benazepril?
- Is falling asleep without warning a side effect of mirapex er?
- Is nausea and vomiting a side effect of monodox?
- Is ringing or buzzing in the ears a side effect of vicoprofen?
- Is tingling of the hands or feet a side effect of solifenacin?
- Is severe sleepiness a side effect of phenergan?
- Is increased thirst a side effect of pemetrexed?
- Headaches dizziness pins and needles hands